К вопросу о непрерывных селекциях в бесконечномерном случае
Problemy analiza, no. 6 (1999), pp. 57-61
Cet article a éte moissonné depuis la source Math-Net.Ru
This paper is devoted to selection theorems for set-valued mappings. As a result, we get some metric conditions under which set-valued mappings with ordinary properties admit continuous selections.
@article{PA_1999_6_a6,
author = {E. V. Moiseev},
title = {{\CYRK} {\cyrv}{\cyro}{\cyrp}{\cyrr}{\cyro}{\cyrs}{\cyru} {\cyro} {\cyrn}{\cyre}{\cyrp}{\cyrr}{\cyre}{\cyrr}{\cyrery}{\cyrv}{\cyrn}{\cyrery}{\cyrh} {\cyrs}{\cyre}{\cyrl}{\cyre}{\cyrk}{\cyrc}{\cyri}{\cyrya}{\cyrh} {\cyrv} {\cyrb}{\cyre}{\cyrs}{\cyrk}{\cyro}{\cyrn}{\cyre}{\cyrch}{\cyrn}{\cyro}{\cyrm}{\cyre}{\cyrr}{\cyrn}{\cyro}{\cyrm} {\cyrs}{\cyrl}{\cyru}{\cyrch}{\cyra}{\cyre}},
journal = {Problemy analiza},
pages = {57--61},
year = {1999},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PA_1999_6_a6/}
}
E. V. Moiseev. К вопросу о непрерывных селекциях в бесконечномерном случае. Problemy analiza, no. 6 (1999), pp. 57-61. http://geodesic.mathdoc.fr/item/PA_1999_6_a6/